# SDR VNAA0707003

- Difficulty date: July 7, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 8,137 hours, 8,336 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON CLIMBOUT OF CLT.  CREW CONTINUED ON TO PHF WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH A VISUAL AND EN ROUTE LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 05-51-05-210-801 AND GENERAL MAINTENANCE MANUAL 2-5-18-C.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 05-51-05-220-802.  MAINTENANCE REPAIRED ALL DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
